# SDR DHL2003801003

- Difficulty date: February 27, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Seal
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K, O

## Discrepancy

1)  SUBSTANTIAL FUEL LEAK FROM ACCESS PANEL INBOARD OF #1 PYLON.2)  FOUND GAMMA SEAL TORN AT #1 MAIN FUEL MANIFOLD INBOARD OF #1 PYLON. REPLACED SEALS AND LEAK CHECKED OK PER M/M 28-20-0.
